# SDR ASAA2021080655631

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 54,711 hours, 16,363 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 FIM 24-31 TASK 801. STAT INV 1 FAULT CLEARED. NO FAULTS EXIST NOW.
